MathSciNet Relay Station
MathSciNet bibliographic data
MR2122818 60J80 (60G17 60G57)
Mörters, Peter; Shieh, Narn-Rueih On the multifractal spectrum of the branching measure on a Galton-Watson tree. J. Appl. Probab. 41 (2004), no. 4, 1223–1229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement